Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 4, Pages 410-410

Time-dependent solution of the foreground-background processor-sharing queue

Institute for Problems of lnformation Transmission, Russian Academy of Sciences, 19, Yermolovoy Street, Moscow GSP-4 101447, Russia

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.